Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on the Volume of a Simplex

P. Stein
The American Mathematical Monthly
Vol. 73, No. 3 (Mar., 1966), pp. 299-301
DOI: 10.2307/2315353
Stable URL: http://www.jstor.org/stable/2315353
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Note on the Volume of a Simplex
Preview not available

Page Thumbnails

  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301